MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309605
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll tip bulk convenience pak had foreign matter.The following information was provided by the initial reporter: material # 309605 lot # unknown (potential lot 5211788,4354977) verbatim: rcc received a complaint via email.Email(s) attached during compounding of lot #20251009-041c88 one syringe was found to have a foreign particulate that appeared dark in color and different than typical media particulate seen.The unit is available for return.10/9/2025 pcc-25-136 sterile syringe tray 10ml 309605 expiry 6/30/2030 and 11/30/2029 5211788, 4354977 foreign particulate dark strand 1.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - foreign matter.Two loose 10 ml luer-lok syringe (part number 309605) and two photos were received and evaluated.The sample showed significant damage to the plunger rod, while the photos depicted syringes filled with an unknown clear fluid containing dark, thread-like particulates of undetermined size.The foreign matter was not present in the received samples.These conditions are non-conforming to product specifications.The potential root cause for both the foreign matter in the fluid path and the plunger rod damage is associated with the assembly process.Furthermore, a device history record review for lot numbers 4354977 and 5211788 revealed no rejected inspections or quality issues during production that could have contributed to the defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 10ML LL TIP BULK CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23444239
Report Number1213809-2025-00691
Device Sequence Number9066555
Product Code FMF
UDI-Device Identifier30382903096054
UDI-Public(01)30382903096054(17)300630(10)5211788
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309605
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown